# SDR SWAA2022020149480

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR WAFFLE PLATE CRACKED - I/B OF #6 FLAP TRACK (6' O/B OF PANEL 651DB). MARKED / REMOVED AND REPLACED R/H WING REAR SPAR WAFFLE PLATE JUST I/B OF #6 FLAP TRACK REF SRM 51-40-02. PRIMED AND PAINTED FASTENERS REF AMM 51-21-72; AND 51-21-73.
